# SDR DALA1309416801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5300U79
- Condition: Corroded
- Location: Bs 1689-1715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE TRACK AT BS 1689 TO 1715 BL 0.  R & R TRACK ON MAIN CABIN DECK PLATE AT BS 1689 -1715, BL 0 IAW SRM 51-40-02, PG 1-3 AND PG 30.
